Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Well I am using the acne product OXY. I use the daily wash and the daily cleansing pads. I have noticed its a strong product lets start there. When I started using it I had a small problem around my face but I noticed the heat in florida with it becoming summer the acne was getting worse. When I used this product it brought out the acne I didnt even know was there. Im believe it is part of the cleansing process and because its so strong.

Now I have a queston for people out there. Has this happen to anyone else using this product and is it normal? I dont want to go calling them if its happend to anyone else. I use the daily was in the morning then the pads in the afternoon and before i go to bed. Should I start doing something diffrent or should I add another product like the spot treatment, or do the wash more often.

Any tips would be much appreciated and Thank you for your time and look forward to hearing from you. :think::)

Share this post


Link to post
Share on other sites

I think I had the same experience as you. I began using 'OXY Deep Cleansing Wash' last year, but I didn't use the whole set of OXY products. Now, I quit using it. After using it for a year, I realized that the product contains potassium hydroxide and sodium hydroxide (both are strong alkalis). So, I guess the pH isn't suitable for the skin. Also I did a search for the list of comedogenic ingredients on the internet. The product I used actually contains some of them. I really regret using the product.

Share this post


Link to post
Share on other sites

When I had mild acne, that stuff never worked, in fact it made it worse. I used a product called Acne Free, it's like proactive but for some reason it really worked! It really helped clear my skin when I had mild to moderate acne. It is a little drying so I would use a moisturizer. I used Hope in a Jar from Sephora. It really made my skin look and feel great! I would also recommend Cetaphils moisturizer.

Good luck!!

Share this post


Link to post
Share on other sites

If it wasn't for oxy I wouldn't have a forhead of scarring, don't use it. It works for the first couple days, then gets worse so you start to use it more and it just gets worse.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×